Perturbed weighted trapezoid inequalities for convex functions with applications

Show simple item record

dc.contributor.author Dragomir, Sever S.
dc.contributor.author Kikianty, Eder
dc.date.accessioned 2025-03-04T12:57:01Z
dc.date.available 2025-03-04T12:57:01Z
dc.date.issued 2024-12
dc.description.abstract Please read abstract in the article. en_US
dc.description.department Mathematics and Applied Mathematics en_US
dc.description.librarian am2024 en_US
dc.description.sdg None en_US
dc.description.uri https://www.cubo.ac.uk/ en_US
dc.identifier.citation Dragomir, S.S. & Kikianty, e. 2024, 'Perturbed weighted trapezoid inequalities for convex functions with applications', Cubo, vol. 26, no. 3, pp. 507-523. DOI: 10.56754/0719-0646.2603.507. en_US
dc.identifier.issn 0716-7776 (print)
dc.identifier.issn 0719-0646 (online)
dc.identifier.other 10.56754/0719-0646.2603.507
dc.identifier.uri http://hdl.handle.net/2263/101328
dc.language.iso en en_US
dc.publisher Universidad de la Frontera en_US
dc.rights © 2024 S. S. Dragomir et al. This open access article is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. en_US
dc.subject Trapezoid inequality en_US
dc.subject Midpoint inequaliy en_US
dc.subject Ostrowski’s inequality en_US
dc.subject Čebyšev’s inequality en_US
dc.subject Norm inequality en_US
dc.subject Semi-inner product en_US
dc.title Perturbed weighted trapezoid inequalities for convex functions with applications en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record